# SDR ASAA2021070835347

- Difficulty date: July 8, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 51,028 hours, 15,309 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 110607323
- Condition: Failed
- Location: Fuel Pump
- Part time: 51,068 hours, 15,330 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO ETOPS ENTRY POINT THE L LOW PRESSURE LIGHT FOR CENTER FUEL PUMP ILLUMINATED.  GROUNDED - YES. DIVERSION TIME 49 MINUTES - REMOVED AND REPLACED L/H CENTER FUEL PUMP REF B737-800 AMM 28-22-41.OPS LEAK CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
